Duke Mathematical Journal
- Duke Math. J.
- Volume 167, Number 10 (2018), 1803-1823.
Independence of for the supports in the decomposition theorem
In this article, we prove a result on the independence of for the supports of irreducible perverse sheaves occurring in the decomposition theorem, as well as for the family of local systems on each support. It generalizes Gabber’s result on the independence of of intersection cohomology to the relative case.
Duke Math. J., Volume 167, Number 10 (2018), 1803-1823.
Received: 30 November 2015
Revised: 3 May 2017
First available in Project Euclid: 13 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14F20: Étale and other Grothendieck topologies and (co)homologies
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Sun, Shenghao. Independence of $\ell$ for the supports in the decomposition theorem. Duke Math. J. 167 (2018), no. 10, 1803--1823. doi:10.1215/00127094-2017-0059. https://projecteuclid.org/euclid.dmj/1528855662